# SDR IPXA2021090273477

- Difficulty date: August 17, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 71,756 hours, 14,168 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ABA712028
- Condition: Cracked
- Location: Bs 366 Rbl 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCOCKPIT FLOOR SUPPORT ANGLE AT STA 366 AND RBL 20 IS CRACKED.REMOVED AND REPLACED CRACKED COCKPIT FLOOR SUPPORT ANGLE AT STA 366 AND RBL 20 IAW SRM 51-33-01. (MINOR)
